# SDR REXA2019102381529

- Difficulty date: October 8, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"[ IN REFERENCE NRC 00131 & 00134 ]: INITIAL INSPECTION: CORROSION ON FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT. (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5                                                     
"
"CORROSION LEVEL 2. FLOOR SUPPORT IN STA. FS= 280 BETWEEN STRG 26LH TO 26RH AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ900 51-42-20-001-001-A01-PAR 6A AND CRJ900 SRM 51-42-06-001-001-A01 PAR 6D            
"
